What are Nuromol Pain Relief Tablets
This medicine contains two active ingredients (which make the medicine work). These are Ibuprofen and Paracetamol. Ibuprofen belongs to a group of medications known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs work by reducing pain, reducing swelling and lowering high temperatures.
Paracetamol is an analgesic (pain killer) which works in a different way from ibuprofen to relieve pain and fever.
This medicine temporarily relieves mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat and fever.
How to take Nuromol Pain Relief Tablets
- For oral use and short-term use only.
- Only use the minimum effective dose for the shortest time necessary to relieve your symptoms. You should not take Nuromol for longer than three days. If your symptoms worsen or persist, consult your doctor.
- Take one tablet with water and food up to 3 times a day. Leave at least 6 hours between doses.
- If one tablet does not control symptoms, then a maximum of 2 tablets may be taken up to three times daily. Do not take more than six tablets in any 24 hours (equivalent to 3000mg Paracetamol and 1200mg Ibuprofen a day).
What do Nuromol Pain Relief Tablets contain
The active substances are ibuprofen and paracetamol. Each film-coated tablet contains 200 mg of ibuprofen and 500 mg of paracetamol.
The other ingredients are croscarmellose sodium, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, and stearic acid. Film coating: polyvinyl alcohol, titanium dioxide, talc, macrogol, potassium aluminium silicate (E555), polysorbate.
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Customers also bought
Top products in this category
Solpadeine Max Soluble (Codeine/Paracetamol) - 32 TabletsPain ReliefIn stock
FlexiSEQ Max Strength For Osteoarthritis - 50gAlternative Pain ReliefIn stock
Flarin 200mg Soft Capsules – 30 CapsulesPain ReliefIn stock
Voltarol 12 Hour Joint Pain Relief Gel - 100gPain ReliefIn stock
Paracetamol Tablets 500mg - 96 TabletsPain ReliefIn stock
Solpadeine Max (Codeine/Paracetamol) - 30 TabletsPain ReliefIn stock
Solpadeine Headache Soluble - 16 TabletsPain ReliefIn stock
Nurofen Plus (12.8mg/200mg) - 32 TabletsPain ReliefIn stock
Paramol Tablets Easy To Swallow - Pack of 32Pain ReliefIn stock
Anbesol Oral Liquid 10mlPain ReliefIn stock
Co-Codamol Effervescent - 32 x 8/500mg TabletsPain ReliefIn stock
Fenbid Ibuprofen 5% Gel - 100gAlternative Pain ReliefIn stock
More products from this brand
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.